| Catalog Number |
445870 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd bactec¿ mgit¿ 960 instrument, there were false positive results.There was no report of adverse patient impact.
Additional Manufacturer Narrative
Investigation summary: the customer stated there were false positive samples being reported.An fse went on site and cleared the instrument alarms and reviewed the tube inoculation process.It was verified after three readings the instrument does not generate any alarms.The fse stated the instrument and samples will be monitored and the instrument was running without alarms.The activity code was recorded as workflow assistance.The root cause of this complaint could not be determined.The case was closed.There was no malfunction of the instrument reported and as such this is an unconfirmed complaint.Review of the device history record for instrument s/n (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and the instrument has changed configuration since release from manufacturing due to service repairs/pms.Service history review was performed for the instrument and there were recent cases related to results, case (b)(4).Which are closed.No other recent additional work orders were observed for the complaint failure mode reported.No samples were expected to be received as part of this complaint, and therefore no samples were available for returned material investigation.Bd quality will continue to closely monitor for trends associated with results related complaints.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.
Event or Problem Description